# SDR QXEA9600058

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- Engine: Pwa PW120A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3038884
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  NR 1 ENGINE P2.5-3 VALVE REPLACED AND BLEED AIR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
